×

Found 47,259 Documents (Results 1–100)

On the nonlinear factorization equation in a normed ring. (English. Russian original) Zbl 07627978

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 5, 276-282 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 5, 15-24 (2022).
MSC:  47A68 46N20
PDF BibTeX XML Cite
Full Text: DOI

Modifying the shooting model for solving equilibrium problems. (English. Russian original) Zbl 07626312

Mosc. Univ. Comput. Math. Cybern. 46, No. 3, 163-170 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 3, 72-79 (2022).
MSC:  90Cxx 91Bxx 47Axx
PDF BibTeX XML Cite
Full Text: DOI

On discrete spectrum of one two-particle lattice Hamiltonian. (Russian. English summary) Zbl 07623505

Ufim. Mat. Zh. 14, No. 2, 101-111 (2022); translation in Ufa Math. J. 14, No. 2, 97-107 (2022).
PDF BibTeX XML Cite
Full Text: MNR

Invariant subspaces of the generalized backward shift operator and rational functions. (English. Russian original) Zbl 07618891

St. Petersbg. Math. J. 33, No. 6, 927-942 (2022); translation from Algebra Anal. 33, No. 6, 49-70 (2021).
MSC:  47A15 46E10 47B37
PDF BibTeX XML Cite
Full Text: DOI arXiv

Taylor series for resolvents of operators on graphs with small edges. (English. Russian original) Zbl 07618856

Proc. Steklov Inst. Math. 317, Suppl. 1, S37-S54 (2022); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 28, No. 1, 40-57 (2022).
MSC:  35J47 47A10 41A58
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field